# SDR DALA2015020600953

- Difficulty date: February 5, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 41,658 hours, 13,881 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON END OF STR 16L AT STA 780+36 IN MAIN CABIN.  COMPLIED WITH ERA532165, REV ORIGINAL SECTION 1 PERMANENT REPAIR ON STR 16L AT STA 780+36 IN MAIN CABIN ASSOCIATED ER/A 14-532165, ADDED FOR AC 5814.
